Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 254235, 34 pages
http://dx.doi.org/10.5402/2012/254235
Research Article

Poset Pinball, the Dimension Pair Algorithm, and Type 𝐴 Regular Nilpotent Hessenberg Varieties

Department of Mathematics and Statistics, McMaster University, Hamilton, ON, Canada L8S 4K1

Received 28 January 2012; Accepted 15 March 2012

Academic Editors: L. C. Jeffrey, A. Morozov, and E. H. Saidi

Copyright Β© 2012 Darius Bayegan and Megumi Harada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Darius Bayegan and Megumi Harada, “Poset Pinball, the Dimension Pair Algorithm, and Type Regular Nilpotent Hessenberg Varieties,” ISRN Geometry, vol. 2012, Article ID 254235, 34 pages, 2012. doi:10.5402/2012/254235